# SDR IPXA2015060689878

- Difficulty date: May 15, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7049502
- Condition: Corroded
- Location: Bs 2007-2033
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, AFT FUSLEAGE SKIN CORRODED ALONG LOWER EDGE OF PANEL 347AF INTERFACE, BS 2007 - 2033, L30R.  REPAIRED THE SKIN PANEL IAW EA 011-5330-01-A5842, REV IR AND EO MD11-5330-57691-A.
